# SDR SWAA201201196

- Difficulty date: February 1, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 64,109 hours, 54,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6563814
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON UPPER LEFT SIDE E/E COMPARTMENT.  REPLACED ANGLE IAW SRM AND DRAWING.
